MathSciNet Relay Station
MathSciNet bibliographic data
MR2520197 (2011m:93129) 93D15
Huang, Junjian; Li, Chuandong; Han, Qi Stabilization of delayed chaotic neural networks by periodically intermittent control. Circuits Systems Signal Process. 28 (2009), no. 4, 567–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement